MathSciNet Relay Station
MathSciNet bibliographic data
MR51912 30.0X
Adelʹson-Velʹskiĭ, G. M.; Kronrod, A. S. On a direct proof of the analyticity of a monogenic function. (Russian) Doklady Akad. Nauk SSSR (N.S.) 50, (1945). 7–9.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement